# SDR AALA201604269008

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 16,228 hours, 5,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  SHORTLY AFTER TAKEOFF, FLIGHT CREW REPORTED A LGCIU NR 1 ECAM MSG & RETURNED WHERE THE ACFT LANDED SAFELY.  REPLACED THE RT MLG DOOR UPLOCK PROXIMITY SENSOR 26GA.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-31-73-400-001-A & 32-69-00-740-001-A.
